Couldn't find what you looking for?

TRY OUR SEARCH!

I was on Adderall for over a year and I had severe mood swings. I worked night shift in a hospital and it seemed as if I could never get enough sleep. I was up and down and I was so aggressive. I had so much aggression; that it was ridiculous. My family definitely noticed the  mood change and they were affected by it.

I think the drug hurt more than helped me. I havent' been on adderall for over five months and I'm so happy that I'm off of it. I never want to be on that drug again.

The insomnia and the sleep deprivation really played a part in my mood changes.

I'm so thankful to be off of it.

Reply

Loading...

Our daughter has been on Adderrall XR for 4 years , along with anti depressants and anti anxiety meds. She is being slowly weaned off the Antidepressants and that seems to be going ok. She was on dose of 80 MGs of Adderrall and decided to go off cold turkey. All she wants to do is sleep. She is more depressed than I have ever seen her and extremely irritable. Does weaning one off Adderrall slowly help?how don you get off this stuff and when do you start feeling normal?
Reply

Loading...

@Holland. Okay, now I just stopped Adderall cold turkey but I was only on 10mg twice a day. If I were you; I'd take your daughter to the doctor because she's on too much medication to just stop cold turkey. It took about a couple of weeks to start feeling normal; or at least my definition of normal. Your daughter should seek medical attention because a doctor can better monitor her. I stopped cold turkey because I didn't have any health insurance and I had no choice. Also there was a shortage going around so I stopped. Get medical attention and also is your daughter over the age of 18? If so then that may be a problem because she's considered legally an adult and can make her own decisions. Either way she needs to either start taking it again or she needs to talk a doctor right away. My biggest problem with Adderall is that I already have some pent angst or anxiety if that's what it's called. So I don't need a stimulant; I also try to watch the caffeine and I only drink decaf coffee. But my advice: take her to the doctor. Sudden withdrawal isn't a good thing; and it depends on the person. Good luck. And I hope that I can be of some help.
Reply

Loading...

Thx.She's 21 and not the easiest person to convince at times...... She also suffers from clinical anxiety so while the adderall may have helped with the focus issues I am sure it only adds to the anxiety. Slowly weaning off will hopefully help.
Reply

Loading...

@Holland. Before I started taking Adderall, I actually took a small sample of Intuitiv and it worked. I actually wanted to study even though it's meant for children. I would probably ask your doctor for a nonstimulant. Adderall isn't recommended for people who already have some type of anxiety problem. So Straterra is probably good for her. Tell that her anxiety will go down if she gets off of Adderall. I know how she feels. I was on the edge a lot and I wanted to calm down. And I realized that it was the drug that was making so anxious. I also think that the drug added more anxiety. Bleh. Good luck. Hope I can be help.
Reply

Loading...

My son has been on Adderal xr for 7 years now. At one point he was up to 50 mg when we noticed he was having a number of side effects... one in particular was the mood swings. The dose was lowered to 40 mgs and the side effects APPEARED to go away... for awhile. That was 3 years ago. The mood swings got worse. He finally asked to be taken off of the medication. Can you tell me if you ever were able to get off of the Adderall all together?
Reply

Loading...

I am so similar to everybody... I took it when needed to study. Adderall helps me in school so much! I can actually focus and all the fog in my head is gone! However, after exam week (taking it a few times that week on 20mg), I cam home from college and became severely depressed, mood swings (anger), sadness, and also lazy! Not me! I am going to a specialist in ADHD who helped my friend with this. I am getting off adderall and switching to a drug that does not have these sort of affects. Anybody who has experienced these horrid symptoms should resolve the issue with a specialist asap. It is a matter of treating ADHD but also staying healthy and not harming yourself. 
Reply

Loading...

I have also been experiencing symptoms of anger, aggression, and rage. Adderall works on the central nervous system and it accelerates your metabolism and your brain activity. The best remedy is to make sure you are on the right dosage and to exercise and do relaxing and meditation programs to relieve the stress. I find that if you don't get enough sleep, Adderall only makes you more stressed out and angry. The military in places like Afghanistan and Iraq have experienced similar symptoms when taking adderall.
Reply

Loading...

Don't feed the trolls
Reply

Loading...

Yes, aggression symptoms come with regular use of high prescribed doses. If you have a strong personality naturally, it greatly enhances it. As you know, this behavior will cause all kinds of problems in your personal life. After taking 20mg -30mg a day for 10 years, I quit cold turkey. I'm only in my 3rd day but so far, so good. I have definitely experienced extreme fatigue and some irritability BUT I can already tell that I'm getting my original personality back and my thinking is more in the real world. I did a full day of research on quitting and did not plan on quitting cold turkey , it just kinda happened. I have a lot of information to share on this. Dont ask me what took me so long but there has to be a better way than continuing to take something that effects your thinking and actions they way stimulants do such as addrerall

Reply

Loading...

are u still currently on the med now cause i was 8 when i started taking it and now im 21 and im having systoms.

Reply

Loading...

Omg that is so scary. I just want to take one 30 mg to study for mideterms but I am panicing just thinking about it from what I have read! So I guess I will not take it. Im too scared.
Reply

Loading...

i have only taken it for about 5 months, but when the subsidised pharmacy closed i could no longer afford it. my insurance would not cover it. i have sweat enough to fill a swimming pool, can't stand up without passing out. my blood pressure has fluctuated between 64/42 & 140/118. i'm not even going into the aggression, anger, mood swings etc. my doctor has had to take for surgery, & when i went to the er, they pretty much blew me off. several nights in the last two weeks i was too afraid to sleep with the bp that low. i am starting to get better now, after about 2 weeks off. but still don't feel 'right'. but the dizziness, pb, & mood is better. sweats are still there too, but better.

Reply

Loading...

Sadly, I have ADHD and have been taking Adderall for 12 years. I've become dependent on the drug. Off the top of my head I can name about 10 events where something got broken in my house because I either hadn't taken it yet, or I missed a dose. But thankfully I take a mood stabilizer for my Bipolar therefore they balance out. So my answer is hell yes I've noticed agression. Lmao.
Reply

Loading...


Hang in there. You will slowly but surely feel better. My son quit adderall xr 5 months ago after being on it for 7 years. He is learning to deal with the ADHD while keeping his college grades up. His mood swings, aggression and anger issues are finally getting back to normal. The 'bruising fot unknown reasons' has also stopped.His sense of humor is back also. I amso happy he is off oc that medication!
Reply

Loading...